Skip to main content

Brauer algebras of type C are cellularly stratified

Bowman, Christopher (2012) Brauer algebras of type C are cellularly stratified. Mathematical Proceedings of the Cambridge Philosophical Society, 153 (1). pp. 1-7. ISSN 0305-0041. (doi:10.1017/S0305004112000084) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70134)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1017/S0305004112000084

Abstract

In a recent paper Cohen, Liu and Yu introduce the Brauer algebra of type C. We show that this algebra is an iterated inflation of hyperoctahedral groups, and that it is cellularly stratified. This allows us to give an indexing set of the standard modules, results on decomposition numbers, and the conditions under which the algebra is quasi-hereditary.

Item Type: Article
DOI/Identification number: 10.1017/S0305004112000084
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:56 UTC
Last Modified: 30 May 2019 08:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70134 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):